Alert archive / Mississippi / Red Flag Warnings in 2014
Red Flag Warning 1, NWS Jackson, MS
NWS Jackson, MS issued this red flag warning at Jan 17, 2014, 9:01 AM CST for 47 counties in Mississippi. It took effect at Jan 17, 2014, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2014, 9:01 AM CST (15:01 UTC)
- In effect from
- Jan 17, 2014, 11:00 AM CST
- Expired
- Jan 17, 2014, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Jackson, MS
All 47 counties
Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2266 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- -105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
576 WWUS84 KJAN 171501 RFWJAN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 901 AM CST FRI JAN 17 2014 ...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON... MSZ018-019-025>066-072>074-172315- /O.NEW.KJAN.FW.W.0001.140117T1700Z-140118T0000Z/ /O.NEW.KJAN.FW.A.0001.140118T1700Z-140119T0000Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 901 AM CST FRI JAN 17 2014 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * AFFECTED AREA...CENTRAL AND SOUTH CENTRAL MISSISSIPPI * WIND...SUSTAINED WINDS OF 14 TO 18 MPH WITH GUSTS TO 25 OR 30 MPH WILL BE POSSIBLE THIS AFTERNOON...AND AGAIN SATURDAY AFTERNOON * HUMIDITY...VALUES BETWEEN 18 AND 25 PERCENT ARE EXPECTED THIS AFTERNOON...AND AGAIN SATURDAY AFTERNOON * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BK
2 follow-up statements
445 WWUS84 KJAN 172031 RFWJAN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 231 PM CST FRI JAN 17 2014 ...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED UNTIL EARLY THIS EVENING...AND AGAIN SATURDAY AFTERNOON... MSZ018-019-025>066-072>074-180445- /O.CON.KJAN.FW.W.0001.000000T0000Z-140118T0000Z/ /O.CON.KJAN.FW.A.0001.140118T1700Z-140119T0000Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 231 PM CST FRI JAN 17 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... * AFFECTED AREA...CENTRAL AND SOUTH CENTRAL MISSISSIPPI * WINDS...SUSTAINED WINDS OF 17 TO 22 MPH WITH GUSTS BETWEEN 25 AND 35 MPH WILL BE POSSIBLE THIS AFTERNOON...AND AGAIN SATURDAY AFTERNOON * HUMIDITY...VALUES BETWEEN 18 AND 25 PERCENT ARE EXPECTED THIS AFTERNOON...AND AGAIN SATURDAY AFTERNOON * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BK
132 WWUS84 KJAN 180013 RFWJAN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 613 PM CST FRI JAN 17 2014 ...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ONCE AGAIN SATURDAY AFTERNOON... MSZ018-019-025>066-072>074-181115- /O.EXP.KJAN.FW.W.0001.000000T0000Z-140118T0000Z/ /O.CON.KJAN.FW.A.0001.140118T1700Z-140119T0000Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 613 PM CST FRI JAN 17 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... * WINDS...SUSTAINED WINDS OF 17 TO 22 MPH WITH GUSTS BETWEEN 25 AND 30 MPH WILL BE POSSIBLE SATURDAY AFTERNOON. * HUMIDITY...VALUES BETWEEN 18 AND 25 PERCENT ARE EXPECTED SATURDAY AFTERNOON * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 15
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this red flag warning went out at Jan 17, 8:14 AM CST, 47 minutes earlier.
Area forecast discussion, Jan 17, 8:14 AM CST, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 814 AM CST FRI JAN 17 2014 .UPDATE...DRIER AIR IN WAKE OF A COLD FRONT PASSING OVER THE REGION HAS FILTERED IN MUCH QUICKER THAN ORIGINALLY ANTICIPATED BY THE MODELS. FORECAST UPDATES EARLY THIS MORNING INCLUDE A LOWERING OF DEW POINTS TO MATCH CURRENT AND EXPECTED TRENDS...AND HAVE ALSO BUMPED AFTERNOON HIGHS A DEGREE OR TWO FOR MOST AREAS AS THE DRIER AIR ALLOWS FOR EASIER AFTERNOON WARMING. WIND GUSTS WERE ALSO INCREASED AREA WIDE FOR THIS AFTERNOON AS STRONG MIXING WILL ALLOW 25 TO 30 KT GUSTS TO MIX DOWN RELATIVELY EASILY. WILL KEEP AN EYE ON HOURLY TRENDS AND KEEP THINGS UPDATED AS THE DAY PROGRESSES. AN UPDATED FIRE WEATHER DISCUSSION CAN BE FOUND BELOW. /BK/ && .PREV DISCUSSION... /ISSUED 333 AM CST FRI JAN 17 2014/ SHORT TERM...TODAY THROUGH SATURDAY NIGHT...A SOUTHEAST DIGGING UPPER LEVEL LOW AND TROUGH IS PUSHING A COLD FRONT THROUGH THE FORECAST AREA THIS MORNING. WINDS BEHIND THE FRONT ARE SLOWLY BECOMING MORE NORTHWESTERLY AS A TIGHT PRESSURE GRADIENT REMAINS OVER THE REGION. THIS WILL AGAIN RESULT IN BREEZY CONDITIONS ACROSS THE FORECAST AREA TODAY. WINDS FROM LATE THIS MORNING INTO THIS AFTERNOON WILL BE SUSTAINED AROUND 20 MPH...GUSTING AT TIMES TO BETWEEN 25-30 MPH...PARTICULARLY OVER THE DELTA REGION. MID AND HIGH CLOUDS WILL ALSO CONTINUE TO MOVE EAST OVER THE AREA THROUGH THE MORNING. HOWEVER...AS WE PROGRESS THROUGH THE AFTERNOON HOURS...SUNNY SKIES ARE EXPECTED TO PREVAIL OVER MUCH OF THE CWA. A COLDER DRIER AIRMASS ADVECTING INTO THE AREA WILL RESULT IN HIGHS TODAY RANGING FROM THE MID 40S TO LOWER 50S. THEN FOR TONIGHT... WITH CLEAR SKIES AND LIGHT TO CALM WINDS EXPECTED AS THE HIGH PRESSURE BUILDS THROUGH THE REGION...LOWS WILL BOTTOM OUT IN THE LOW AND MIDDLE 20S. ON SATURDAY...HIGH PRESSURE STILL MEANDERING OVER THE CWA AHEAD OF YET ANOTHER APPROACHING COLD FRONT WILL...AGAIN MAINTAIN A TIGHT PRESSURE GRADIENT OVER THE FORECAST AREA. SOUTHWEST WINDS SATURDAY WILL AGAIN BECOME SUSTAINED TO AROUND 20 MPH...WHILE GUSTING BETWEEN 25-30 MPH. IF MODEL TRENDS CONTINUE...A WIND ADVISORY COULD BE NEEDED FOR THE DELTA REGION SATURDAY AFTERNOON AS SUSTAINED SOUTHWEST WINDS COULD BECOME SUSTAINED AT 25 MPH FOR AN HOUR OR TWO. ELSEWHERE...BOTH SUSTAINED WINDS AND WIND GUSTS LOOK TO REMAIN BELOW ADVISORY CRITERIA. OTHERWISE...SKIES WILL REMAIN MOSTLY CLEAR SATURDAY AFTERNOON AS HIGHS RANGE FROM THE MID 50S NORTH TO LOWER 60S SOUTH. THE AFOREMENTIONED FRONT WILL PUSH THROUGH LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING...LIKELY WITH SOME HIGH CLOUDS ASSOCIATED WITH IT. WINDS WILL ALSO REMAIN THROUGH THE NIGHT AS LOWS FALL INTO THE 30S. /19/ LONG TERM......SUNDAY THROUGH THURSDAY...MID/UPPER LEVEL PATTERN WILL REMAIN AMPLIFIED THROUGH THE PERIOD WITH RIDGE ANCHORED ALONG THE WEST COAST AND BROAD TROF OVER THE EASTERN TWO THIRDS OF THE COUNTRY. BOTH THE ECMWF AND GFS ARE SHOWING A COUPLE OF FRONTS THAT WILL TRAVERSE THE FORECAST AREA DURING THIS TIME PERIOD...BUT DIFFERNCES EXIST...PRIMARILY IN THE TIMING OF THE BOUNDARIES. FIRST BOUNDARY LOOKS TO MOVE THROUGH DURING THE MONDAY/MONDAY NIGHT TIMEFRAME. WHILE THE GFS SEEMS TO BE THE SLIGHTLY FASTER SOLUTION...BOTH CRANK OUT LIGHT QPF AMOUNTS MONDAY AFTERNOON AND NIGHT. WHILE MOISTURE WILL STILL BE LIMITED...AS PW AROUND 0.8 IN. AND ONLY LIGHT LOW LEVEL SW FLOW AHEAD OF THE FRONT...HARD TO UNDERSTAND HOW MOS POPS CAN BE LESS THAN 15 PERCENT WITH THE QPF THAT IS BEING GENERATED IN THE OPERATIONAL GFS. DECIDED TO MAINTAIN OUR PRESENTLY FORECAST SLIGHT CHANCES FOR THIS TIMEFRAME. DRY CLIPPER-LIKE FRONT WILL MOVE THROUGH WEDNESDAY WITH A MUCH COLDER AIRMASS SPREADING IN BEHIND. MAX TEMPS SHOULD STRUGGLE TO MAKE IT OUT OF THE 40S/50S WED/THU. COLDEST MINS OF THE WEEK LOOK TO OCCUR WEDNESDAY NIGHT WITH LOW TO MID 20S AREA-WIDE./26/ && .AVIATION...VFR CONDITIONS ARE FORECAST AT ALL TAF SITES OVER THE NEXT 24 HOURS. SFC WINDS WILL AGAIN BE BREEZY FROM LATE THIS MORNING INTO THIS AFTERNOON AS THEY BECOME SUSTAINED FROM THE NORTHWEST AROUND 17 KNOTS WITH SOME GUSTS BETWEEN 25-30 KNOTS POSSIBLE... PARTICULARLY IN THE DELTA REGION. /19/BK/ && .FIRE WEATHER...FIRE DANGER OVER THE DISTRICTS WILL BE ELEVATED TODAY AS SUSTAINED 20 FOOT WINDS PEAK IN THE 14-18 MPH RANGE...AND AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES GENERALLY RANGE FROM 20-25%. WHILE SOME DRYING OF FUELS HAS OCCURRED...OVERALL GROUND CONDITIONS REMAIN QUITE DAMP FROM THE PAST COUPLE OF HEAVY RAINFALL EVENTS. THESE FIRE WEATHER CONDITIONS WILL CONTINUE TO MONITORED THROUGHOUT THE DAY...AND WILL BE COORDINATING WITH STATE FIRE AGENCIES ON THE FUELS SITUATION TO SEE ABOUT THE NEED FOR A RED FLAG WARNING. PLEASE STAY TUNED. /BK/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 52 24 59 34 / 0 0 0 0 MERIDIAN 51 21 57 32 / 0 0 0 0 VICKSBURG 51 23 60 33 / 0 0 0 0 HATTIESBURG 52 23 57 37 / 0 0 0 0 NATCHEZ 53 25 60 38 / 0 0 0 0 GREENVILLE 47 24 57 33 / 0 0 0 0 GREENWOOD 45 22 59 32 / 0 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BK
Hazardous weather outlook, Jan 17, 4:04 AM CST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 404 AM CST FRI JAN 17 2014 ARZ074-075-LAZ007>009-MSZ018-019-025-034-181015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON- 404 AM CST FRI JAN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...NORTH CENTRAL MISSISSIPPI...AND NORTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... NON THUNDERSTORM WINDS RISK...LIMITED TIMING...TODAY SUSTAINED NORTHWEST WINDS AROUND 20...WITH GUSTS UP TO 30 MPH...ARE EXPECTED ACROSS THE OUTLOOK AREA FROM LATE THIS MORNING INTO THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SUSTAINED SOUTHWEST WINDS BETWEEN 20 AND 25 MPH...WITH GUSTS UP TO 35 MPH...ARE EXPECTED ACROSS THE OUTLOOK AREA ON SATURDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. LAZ015-016-023>026-MSZ026>033-035>066-072>074-181015- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 404 AM CST FRI JAN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUSTAINED SOUTHWEST WINDS BETWEEN 20 AND 25 MPH...WITH GUSTS UP TO 35 MPH...ARE EXPECTED ACROSS THE OUTLOOK AREA ON SATURDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 19 && ...HAZARD LEGEND... *NON-THUNDERSTORM WINDS* EXTREME...SUSTAINED WINDS 50 MPH OR GREATER OR WIND GUSTS 65 MPH OR GREATER. HIGH...SUSTAINED WINDS 40-49 MPH OR WIND GUSTS 58-64 MPH. ELEVATED...SUSTAINED WINDS 30-39 MPH OR WIND GUSTS 45-57 MPH. LIMITED...SUSTAINED WINDS 20-29 MPH OR WIND GUSTS 30 TO 44 MPH. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 9:01 AM CST | Fire Weather Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 19 hr |
Nearby
Red Flag Warnings in Mississippi, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.